Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 325, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Fractal drum, inverse spectral problems for elliptic operators and a partial resolution of the Weyl-Berry conjecture
Michel L. Lapidus.
Trans. Amer. Math. Soc. 325 (1991), 465-529
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 994168
Partially acyclic manifold decompositions yielding generalized manifolds
David F. Snyder.
Trans. Amer. Math. Soc. 325 (1991), 531-571
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1074150
On surfaces and Heegaard surfaces
Klaus Johannson.
Trans. Amer. Math. Soc. 325 (1991), 573-591
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1064268
Recursive functionals and quantifiers of finite types revisited. V
S. C. Kleene.
Trans. Amer. Math. Soc. 325 (1991), 593-630
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 974519
$C^{∞}$ loop algebras and noncommutative Bott periodicity
N. Christopher Phillips.
Trans. Amer. Math. Soc. 325 (1991), 631-659
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1016810
Absolute continuity results for superprocesses with some applications
Steven N. Evans and Edwin Perkins.
Trans. Amer. Math. Soc. 325 (1991), 661-681
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1012522
Second-order elliptic operators and heat kernels on Lie groups
Ola Bratteli and Derek W. Robinson.
Trans. Amer. Math. Soc. 325 (1991), 683-713
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1041043
Quasi-projective and relative cohomological dimension of groups
Juan M. Alonso.
Trans. Amer. Math. Soc. 325 (1991), 715-739
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 991957
A spectral commutant lifting theorem
Hari Bercovici, Ciprian Foias and Allen Tannenbaum.
Trans. Amer. Math. Soc. 325 (1991), 741-763
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1000144
Alternating sequences and induced operators
M. A. Akcoglu and R. E. Bradley.
Trans. Amer. Math. Soc. 325 (1991), 765-791
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1022865
$K_{1}$-groups, quasidiagonality, and interpolation by multiplier projections
Shuang Zhang.
Trans. Amer. Math. Soc. 325 (1991), 793-818
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998130
The symbolic representation of billiards without boundary condition
Takehiko Morita.
Trans. Amer. Math. Soc. 325 (1991), 819-828
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1013334
Support algebras of $𝜎$-unital $C^{*}$-algebras and their quasi-multipliers
Hua Xin Lin.
Trans. Amer. Math. Soc. 325 (1991), 829-854
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1008698
Groups of prime power order as Frobenius-Wielandt complements
Carlo M. Scoppola.
Trans. Amer. Math. Soc. 325 (1991), 855-874
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998129
Partitions, irreducible characters, and inequalities for generalized matrix functions
Thomas H. Pate.
Trans. Amer. Math. Soc. 325 (1991), 875-894
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998356
A Picard theorem with an application to minimal surfaces. II
Peter Hall.
Trans. Amer. Math. Soc. 325 (1991), 895-902
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1013332
Covering moves
R. Piergallini.
Trans. Amer. Math. Soc. 325 (1991), 903-920
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010413